Table of Contents
International Journal of Combinatorics
Volume 2016, Article ID 4546509, 14 pages
http://dx.doi.org/10.1155/2016/4546509
Research Article

A Generalized Inverse Binomial Summation Theorem and Some Hypergeometric Transformation Formulas

Department of Mathematics, University of Central Florida, Orlando, FL, USA

Received 17 July 2016; Accepted 24 August 2016

Academic Editor: Toufik Mansour

Copyright © 2016 S. M. Ripon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Ripon, “A Generalized Inverse Binomial Summation Theorem and Some Hypergeometric Transformation Formulas,” International Journal of Combinatorics, vol. 2016, Article ID 4546509, 14 pages, 2016. https://doi.org/10.1155/2016/4546509.